Evelina Shamarova
AuthID: R-000-SH1
11
TÃTULO: Backward-stochastic-differential-equation approach to modeling of gene expression
AUTORES: Evelina Shamarova; Chertovskih, R ; Alexandre F Ramos; Paulo Aguiar ;
PUBLICAÇÃO: 2017, FONTE: PHYSICAL REVIEW E, VOLUME: 95, NÚMERO: 3
AUTORES: Evelina Shamarova; Chertovskih, R ; Alexandre F Ramos; Paulo Aguiar ;
PUBLICAÇÃO: 2017, FONTE: PHYSICAL REVIEW E, VOLUME: 95, NÚMERO: 3
12
TÃTULO: Uniform approximation of the heat kernel on a manifold
AUTORES: Evelina Shamarova; Alexandre B Simas;
PUBLICAÇÃO: 2017, FONTE: Archiv der Mathematik, VOLUME: 108, NÚMERO: 5
AUTORES: Evelina Shamarova; Alexandre B Simas;
PUBLICAÇÃO: 2017, FONTE: Archiv der Mathematik, VOLUME: 108, NÚMERO: 5
13
TÃTULO: Path-dependent itô formulas under (p, q)-variations
AUTORES: Alberto Ohashi; Evelina Shamarova; Nikolai N Shamarov;
PUBLICAÇÃO: 2016, FONTE: Alea (Rio de Janeiro), VOLUME: 13, NÚMERO: 1
AUTORES: Alberto Ohashi; Evelina Shamarova; Nikolai N Shamarov;
PUBLICAÇÃO: 2016, FONTE: Alea (Rio de Janeiro), VOLUME: 13, NÚMERO: 1
INDEXADO EM:
Scopus

NO MEU:
ORCID

14
TÃTULO: Forward-backward SDEs driven by Lévy processes and application to option pricing
AUTORES: Pereira, RS; Shamarova, E;
PUBLICAÇÃO: 2015, FONTE: Global and Stochastic Analysis, VOLUME: 2, NÚMERO: 2
AUTORES: Pereira, RS; Shamarova, E;
PUBLICAÇÃO: 2015, FONTE: Global and Stochastic Analysis, VOLUME: 2, NÚMERO: 2
INDEXADO EM:
Scopus

NO MEU:
ORCID

15
TÃTULO: A version of the Hormander-Malliavin theorem in 2-smooth Banach spaces Full Text
AUTORES: Shamarova, E; Smolyanov, O;
PUBLICAÇÃO: 2014, FONTE: INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, VOLUME: 17, NÚMERO: 1
AUTORES: Shamarova, E; Smolyanov, O;
PUBLICAÇÃO: 2014, FONTE: INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, VOLUME: 17, NÚMERO: 1
16
TÃTULO: Numerical Solution of Stochastic Differential Equations with Jumps in Finance Full Text
AUTORES: Wolfgang Polasek; Evelina Shaparova;
PUBLICAÇÃO: 2013, FONTE: INTERNATIONAL STATISTICAL REVIEW, VOLUME: 81, NÚMERO: 2
AUTORES: Wolfgang Polasek; Evelina Shaparova;
PUBLICAÇÃO: 2013, FONTE: INTERNATIONAL STATISTICAL REVIEW, VOLUME: 81, NÚMERO: 2
INDEXADO EM:
WOS

17
TÃTULO: Numerical Solution of Stochastic Differential Equations with Jumps in Finance by Eckhard Platen, Nicola Bruti-Liberati Full Text
AUTORES: Wolfgang Polasek; Evelina Shaparova;
PUBLICAÇÃO: 2013, FONTE: International Statistical Review, VOLUME: 81, NÚMERO: 2
AUTORES: Wolfgang Polasek; Evelina Shaparova;
PUBLICAÇÃO: 2013, FONTE: International Statistical Review, VOLUME: 81, NÚMERO: 2
18
TÃTULO: A MATHEMATICAL APPROACH TO JARZYNSKI'S IDENTITY IN NONEQUILIBRIUM STATISTICAL MECHANICS Full Text
AUTORES: EVELINA SHAMAROVA;
PUBLICAÇÃO: 2009, FONTE: Infin. Dimens. Anal. Quantum. Probab. Relat. Top. - Infinite Dimensional Analysis, Quantum Probability and Related Topics, VOLUME: 12, NÚMERO: 02
AUTORES: EVELINA SHAMAROVA;
PUBLICAÇÃO: 2009, FONTE: Infin. Dimens. Anal. Quantum. Probab. Relat. Top. - Infinite Dimensional Analysis, Quantum Probability and Related Topics, VOLUME: 12, NÚMERO: 02
19
TÃTULO: Constructing a Brownian sheet with values in a compact Riemannian manifold Full Text
AUTORES: Shamarova, EY;
PUBLICAÇÃO: 2004, FONTE: MATHEMATICAL NOTES, VOLUME: 76, NÚMERO: 3-4
AUTORES: Shamarova, EY;
PUBLICAÇÃO: 2004, FONTE: MATHEMATICAL NOTES, VOLUME: 76, NÚMERO: 3-4
NO MEU:
ORCID |
ResearcherID


20
TÃTULO: Approximation of surface measures in a locally convex space Full Text
AUTORES: Shamarova, EY;
PUBLICAÇÃO: 2002, FONTE: MATHEMATICAL NOTES, VOLUME: 72, NÚMERO: 3-4
AUTORES: Shamarova, EY;
PUBLICAÇÃO: 2002, FONTE: MATHEMATICAL NOTES, VOLUME: 72, NÚMERO: 3-4
NO MEU:
ORCID |
ResearcherID

